| Model Number |
500001002001 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 console duplicate patient admissions were displayed for the second time.The customer reported that mrn (b)(4), who was currently admitted to the maternity unit, was also appearing in the pyxis system as an active admission in the medical unit from 2025.As a result of the duplicate admission record, nursing staff were unable to access or remove certain medications for the patient, causing workflow disruption.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
E.1.Initial reporter facility:(b)(6)
a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.